The Lyapunov method for semigroups of nonlinear contractions in Banach spaces. (English) Zbl 0507.47042


47H20 Semigroups of nonlinear operators
47H06 Nonlinear accretive operators, dissipative operators, etc.
47J05 Equations involving nonlinear operators (general)
Full Text: DOI


[1] Alikakos, N. D., L^p bounds of solutions of reaction-diffusion equations, Comm. Partial Differential Equations, 4, 827-868 (1979) · Zbl 0421.35009 · doi:10.1080/03605307908820113
[2] Ball, J. M., Strongly continuous semigroups, weak solutions, and the variation of constants formula, Proc. Amer. Math. Soc., 63, 370-373 (1977) · Zbl 0353.47017 · doi:10.2307/2041821
[3] Barbu, V., Nonlinear Semigroups and Differential Equations in Banach Spaces (1976), Leiden: Noordhoff, Leiden · Zbl 0328.47035
[4] Barbu, V., Differential perturbations of nonlinear m-accretive operators in Banach spaces, Boll. Un. Mat. Ital., 6, 270-278 (1972) · Zbl 0256.47053
[5] P. Benilan,Operateurs accrétifs et semi-groups dans les espaces L^p, Functional Analysis and Numerical Analysis France-Japan Seminar, H. Fujita (ed.), Tokyo, 1978.
[6] P. Benilan and M. G. Crandall,The continuous dependence on ϕ of solutions of u_t−Δϕ(u)=0, MRC Technical Summary Report 1942, 1979.
[7] Brezis, H., Opérateurs Maximaux Monotones et Semigroups de Contractions dans les Espaces de Hilbert (1973), Amsterdam: North-Holland, Amsterdam · Zbl 0252.47055
[8] H. Brezis and A. Friedman,Nonlinear parabolic equations involving measures as initial conditions, J. Math. Pures Appl., to appear. · Zbl 0527.35043
[9] Brezis, H.; Strauss, W., Semi-linear second-order elliptic equations inL^1, J. Math. Soc. Japan, 25, 565-590 (1973) · Zbl 0278.35041 · doi:10.2969/jmsj/02540565
[10] Crandall, M. G.; Cesari, L.; Hale, J.; LaSalle, J., An introduction to evolution governed by accretive operators, Dynamical Systems—An Inter. Symp., 131-165 (1976), New York: Academic Press, New York · Zbl 0339.35049
[11] Crandall, M. G.; Liggett, T., Generation of semi-groups of nonlinear transformations on general Banach spaces, Amer. J. Math., 93, 265-298 (1971) · Zbl 0226.47038 · doi:10.2307/2373376
[12] Crandall, M. G.; Pazy, A., Semigroups of nonlinear contractions and dissipative sets, J. Functional Analysis, 3, 376-418 (1969) · Zbl 0182.18903 · doi:10.1016/0022-1236(69)90032-9
[13] Evans, L. C.; Crandall, M. G., Application of nonlinear semigroup theory to certain partial differential equations, 163-188 (1978), New York: Academic Press, New York · Zbl 0471.35039
[14] Evans, L. C., Regularity properties for the heat equation subject to nonlinear boundary constraints, Nonlinear Analysis TMA, 1, 593-602 (1977) · Zbl 0369.35034 · doi:10.1016/0362-546X(77)90020-7
[15] Martin, R. H., Lyapunov functions and autonomous differential equations in a Banach space, Math. Systems Theory, 7, 66-72 (1973) · Zbl 0258.34054 · doi:10.1007/BF01824808
[16] A. Pazy,Semigroups of nonlinear contractions and their asymptotic behaviour, inNonlinear Analysis and Mechanics, Heriot-Watt Symp. Vol. III, R. J. Knops (ed.), Pitman Research Notes in Math.30 (1979), 36-134. · Zbl 0404.47037
[17] Véron, L., Effects regularisants de semi-groupes non linéaires dans les espaces de Banach, Annales Fac. des Sciences Toulouse, 1, 171-200 (1979) · Zbl 0426.35052
[18] L. Véron,Coercivité et propriétés régularisantes des semi-groups non linéaires dans les espaces de Banach, to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.